# SDR SWAA072688

- Difficulty date: May 27, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 33,798 hours, 27,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573731
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LEFT WING INBOARD MID FLAP DISBONDED AT INBOARD END.  REPAIRED FLAP PER SRM.
